Generalized double Fibonomial numbers
DOI:
https://doi.org/10.23755/rm.v40i1.625Abstract
From the beginning of 20th century, generalization of binomial coefficient has been deliberated broadly. One of the most famous generalized binomial coefficients are Fibonomial coefficients, obtained by substituting Fibonacci numbers in place of natural numbers in the binomial coefficients. In this paper, we further generalize the concept of Fibonomial coefficient and called it Generalized double Fibonomial number and obtain interesting properties of it. We also discuss its special case, double Fibonomial number along with the situation in which they give integer values. Other properties of it have also been discussed along with its upper and lower bounds.
References
BILU, Y., HANROT, G. and VOUTIER, P. M. 2011. Existence of primitive divisors of Lucas and Lehmer numbers, J. Reine Angew. Math.
CAJORI F. 1993. History of Mathematical Notations, Reprinted 1993, Courier Dover Publications, 1928–1929.
FONTENE G. 1915. Generalization d’une formule connue, Nouv. Ann. Math., 4(15), 112.
GOULD H. W. 1969. The bracket function and Founten´e–Ward generalized binomial coefficients with application to Fibinomial coefficients, Fibonacci Quarterly, 7, 23 – 40.
KILIC M. 2010. The generalized Fibonomial Matrix, European Journal of Combinatorics, 31(1), 193 – 209.
MESERVE B. E. 1948. Double factorials, Amer. Math. Monthly, 55, 425 - 426
Downloads
Additional Files
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.